# SDR UIEA2018022800302

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,842 hours, 20,237 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 7732846
- Part serial: 921113
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FATS FAILED ASM CHECK. REMOVED AND REPLACED FAN AIR TEMP SENSOR. OPS CHECK AND LEAK CHECK NORMAL IAW 36-23-00, 36-11-17.
